<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2530</article-id>
      <title-group>
        <article-title>Using FP-transforms to solve a system of Canes blood of skin</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Ali</surname>
            <given-names>Dhfar Zuheir</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Kufa, Najaf, 54001, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Hindi</surname>
            <given-names>Layla</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Kufa, Najaf, 54001, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Saeed</surname>
            <given-names>Maani A.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa, Kufa, Najaf, 54001, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>5-B</issue>
      <fpage>1433</fpage>
      <lpage>1439</lpage>
      <pub-date date-type="pub">
        <day>27</day>
        <month>06</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>Partial differential equations are used profoundly in scientific and engineering fields. This paper presents the application of the FP-transform in solving FPDEs. The first and second-order FPD formulas have been derived using highly generalized H-differentiability definitions. The FP-transform is introduced first, and then, based on its results, a class of fuzzy partial differential equations is constructed. An application has also been presented in the last section to demonstrate that the intended method will work perfectly. </p>
      </abstract>
      <kwd-group>
        <kwd>Mathematical modeling</kwd>
        <kwd>Ordinary differential equations</kwd>
        <kwd>A duopoly economy</kwd>
        <kwd>Market share</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
